Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Embedding knots in trivial knots

Loading...
Thumbnail Image

Full text at PDC

Publication date

1982

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Cambridge Univ. Press
Citations
Google Scholar

Citation

Abstract

The authors show that every knot can be embedded in codimension two in a trivial knot, and they derive corresponding theorems about embedding branched coverings in codimension two. These results (and generalizations) were obtained previously by the reviewer and by W. D. Neumann [Topology 16 (1977), no. 4, 369–393.

Research Projects

Organizational Units

Journal Issue

Description

UCM subjects

Unesco subjects

Keywords

Collections